| Model Number |
H7493952816350 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.A 3.50x16mm promus premier¿ drug-eluting stent was advanced for treatment.However, during advancement, the shaft broke.The device was completely removed from the patient's body and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.